MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number G38483
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Per rep - on (b)(6) 2026 - when they were advancing it over the wire, the catheter part of it kinked.They removed it and successfully completed the procedure with another device of the same type.What disease pathology was being treated? calcium.If contralateral, was the bifurcation angle steep? yes, not steep.What was the access site chosen? right groin.Details of the access sheath used (name, fr size, length)? 6 fr x 45 cm cook ansel sheath.Were there any issues with flushing of the device? n/a, yes, no, no.Details of the access sheath used (name, fr size, length)? 6 fr x 45 cm cook ansel sheath.Details of the wire guide used (name, diameter, hydrophilic)?.014 wire.What approach was used to access the target site? contralateral, ipsilateral, antegrade, retrograde, other (please specify for other; if contralateral, was the bifurcation angle steep? n/a, yes, no) contralateral.What was the target location for the stent? mid sfa.What artery was the stent placed in? proximal sfa, mid sfa, distal sfa, at the ostium of the profunda, p1 (proximal popliteal), other (please specify for other) not deployed.What disease pathology was being treated? calcium.Did the stent delivery system cross the target location? n/a, yes, no, no.Was pre-dilation performed ahead of placement of the stent? n/a, yes, no, yes.What was the access site chosen? right groin.Was the patient's anatomy difficult or altered? previous bypass, tortuous, calcified, altered, other (if other, please specify)? calcified.What intervention (if any) was required? none.Was the secondary intervention performed during the same procedure as the device failure or was it scheduled for another day? n/a, same procedure, another day, n/a.Were any other defects (other than the complaint issue) observed on the delivery system prior to return (e.G., kink)? n/a, yes, no (if yes, please specify what additional defect(s).Were observed and where on the device this was observed)? no.
 
Event or Problem Description
Supplemental report is being submitted due to the completion of the investigation on 10-apr-26.
 
Additional Manufacturer Narrative
Use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.Device evaluation the device evaluation could not be completed as the device or photographic evidence of lot of zisv6-35-125-6-140-ptx device was not returned for evaluation.Manufacturing records prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Instructions for use and/label the ¿precautions¿ section of the instructions for use (ifu0118), which accompanies this device instructs the user "a 0.035 inch (0.89mm) diameter wire guide should be used during tracking, deployment, and removal in order to ensure adequate support of the system" there is evidence to suggest that the customer did not follow the instructions for use in relation to the size of the wire guide used (ifu0118).Image review an image was not returned for evaluation.Root cause analysis a definitive root cause could be attributed to use error.There is evidence to suggest that the user has not complied with the requirements of the ifu.It may be noted the device label indicates a 0.035¿ wire guide for use with this device and all simulated use testing to date has been completed using a 0.035¿ wire guide.As per one of the answers to the additional questions, it is known that a 0.014¿ wire guide was used.Using a 0.014¿ wire guide would have meant insufficient support would have been provided to the thumbwheel device during advancement over the wire guide which in turn could cause increased friction and uneven force distribution leading to the kink on the catheter encountered by the user.It is also possible that due to the calcified anatomy as detailed in one of the answers to the additional questions resistance may have been encountered during advancement of the device over the wire guide and as a result extra force may have been applied which in turn could also have contributed to causing the kink.Confirmation of complaint complaint is confirmed based on customer and/or rep testimony.Corrective action/correction complaints of this nature will continue to be monitored for similar events.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24604161
Report Number3001845648-2026-00086
Device Sequence Number10402505
Product Code NIU
UDI-Device Identifier10827002384832
UDI-Public(01)10827002384832(17)260621(10)C2196519
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100022/S026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Model NumberG38483
Device Catalogue NumberZISV6-35-125-6-140-PTX
Device Lot NumberC2196519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/17/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown